Jump to content
Acne.org
  • entry
    1
  • comment
    1
  • views
    5,245

Entries in this blog

 

Accutane: Amnesteem

hey I'm Matt, and I have a problem/ question and am wondering if anyone can help me out. So i've had acne for about 3 years now. I'm 16 and in the past 6 months my acne has developed into cystic acne. Topicals, pills, and other treatments seemed to do nothing so last month I started Accutane (claravis). The first month went pretty well, I started on 20 mg and only experienced chapped lips and some dry skin. Towards the 3 - 4 week i started seeing improvement. I had almost no active acne and my cysts were shrinking and red marks were fading. However, at the start of the 2nd month, my doctor bumped me up to 40 mg, (2 20 mg pills a day) and switched me to Amnesteem because she said it had less side effects. However, during the first day of the 2 20 mg amnesteem pills, i noticed what i think is less improvement. While, i still have no active acne, my face became red, and my red marks were more visible and I looked almost sunburnt. I dont know if its the new brand or the 40 mg, but i wanna know what the HELL is going on haha. My doc did say that i would probably get dryer during the first 3- 5 days, but im not sure if this is what she meant. Thanks

matt1025lax

matt1025lax

02/20/2010

Last Reply:
02/27/2010

×